# SDR CALA2017082102796

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 45,461 hours, 12,959 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8062558
- Part serial: 1750
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 25,696 hours, 6,333 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT AT APROXIMATELY 10K, FLT CREW FELT A SLIGHT SHUDDER AND NOTED THAT THE RT ENGINE EGT WAS ROLLING BACK WITH ASSOCIATED LOW OIL PRESSURE LIGHT ILLUMINATING AND INDICATOR SHOWED 5 PSI. FOM USED AND SECURED ENGINE BY PULLING FIRE HANDLE.  EMERGENCY DECLARED.  REPLACED HP FUEL PUMP IAW AMM 73-11-03.  REPLACED FFG IAW AMM 73-21-01. ACCOMPLISHED REQUIRED TESTS IAW MM 71-00-00-700-804.  RUN CHECKED GOOD.
